Alert archive / Maryland / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 22, 2010, 9:06 AM EDT for Cecil County, Maryland. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2010, 9:06 AM EDT (13:06 UTC)
- Expired
- Aug 22, 2010, 9:30 AM EDT
- In force
- 24 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cecil County, MD
The radar
The Dover AFB radar (KDOX), 98 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 1.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 796 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
551
WWUS81 KPHI 221306
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 AM EDT SUN AUG 22 2010
MDZ008-PAZ067-221330-
CECIL MD-CHESTER PA-
906 AM EDT SUN AUG 22 2010
...A CLUSTER OF VERY HEAVY SHOWERS WITH A POSSIBLE DEVELOPING STRONG
THUNDERSTORM WILL AFFECT CECIL AND CHESTER COUNTIES...
AT 903 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY SHOWERS WITH A POSSIBLE ISOLATED STRONG THUNDERSTORM 18
MILES SOUTHWEST OF ELKTON...MOVING EAST AT 15 MPH. THE VERY HEAVY
SHOWERS AND ISOLATED THUNDERSTORM WILL BE NEAR PORT DEPOSIT AROUND
915 AM...PERRYVILLE AROUND 925 AM AND CHARLESTOWN AROUND 930 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS CLUSTER OF SHOWERS IS PART OF A DEVELOPING LINE OF HEAVY
SHOWERS THAT EXTENDED NORTHWARD INTO OXFORD OF SOUTHEAST
PENNSYLVANIA.
LAT...LON 3972 7614 3994 7593 3945 7581 3942 7601
3945 7600 3946 7602 3953 7599 3955 7603
3954 7607 3963 7616
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 22, 3:42 AM EDT, 5 hours 24 minutes earlier.
Area forecast discussion, Aug 22, 3:42 AM EDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 AM EDT SUN AUG 22 2010 .SYNOPSIS... LOW PRESSURE WILL MOVE IN FROM THE WEST AND CROSS THE REGION TONIGHT INTO MONDAY. MEANWHILE, AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CLOSE OFF AND REMAIN NEAR THE REGION THROUGH LATE TUESDAY. HIGH PRESSURE WILL THEN SLOWLY BUILD IN FROM THE WEST FOR THE REMAINDER OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... RAIN SHOWERS HAVE MADE THEIR WAY INTO OUR REGION WITH A FEW HEAVIER SHOWERS ACROSS THE SOUTHERN POCONOS EARLY THIS MORNING. A WARM FRONT WILL CONTINUE TO PUSH NORTHWARD TODAY KEEPING US IN AN AREA OF GOOD WARM AIR ADVECTION AND ABUNDANT MOISTURE. SURFACE LOW PRESSURE, WITH AN ASSOCIATED COLD FRONT, IS MAKING ITS WAY EASTWARD AND WILL CROSS THROUGH OUR REGION TONIGHT. MEANWHILE, AN UPPER LEVEL LOW WILL BEGIN TO CUT OFF AND SLOWLY MAKE A SOUTHWARD PUSH THROUGH THE MID ATLANTIC REGION. PRECIPITABLE WATERS REMAIN EXTREMELY HIGH, AROUND 2 INCHES ACROSS THE BOARD, AS WE MAINTAIN A SOUTHEASTERLY FLOW INTO OUR AREA, KEEPING THE POSSIBILITY FOR HEAVIER SHOWERS THROUGH THE DAY. THE 850MB JET IS SITUATED OVER UPSTATE NY AND INTO NEW ENGLAND. THE LOW LEVEL JET ALONG WITH THE POSITIONING OF THE UPPER LOW, OVER CENTRAL NY, LENDS BETTER SUPPORT TO HIGHER RAINFALL OVER NY AND NORTHERN PA INTO NEW ENGLAND. THE GREATEST CHANCES WITHIN OUR CWA APPEAR TO BE OVER THE NORTHWESTERN ZONES WHICH MAY SEE INCREASED PRECIPITATION AS THE SURFACE LOW MOVES EAST AND THE UPPER LOW PUSHES SOUTH. NOT ENOUGH CONFIDENCE OR SUPPORT FROM THE MODELS IN REGARDS TO A FLOOD WATCH FOR TODAY. WE WILL MONITOR THE RAINFALL ACROSS THE REGION AND ISSUE ANY OTHER PRODUCTS AS NEEDED. WE WILL CONTINUE TO MENTION HEAVY RAIN IN THE GRIDS AND WE WILL HIGHLIGHT THE POTENTIAL FOR URBAN AND POOR DRAINAGE FLOODING IN THE HWO. SEVERE POTENTIAL APPEARS TO BE LIMITED OVER OUR AREA TODAY, ESPECIALLY WITH THE ABUNDANT CLOUD COVER OVER THE REGION. THE GREATEST INSTABILITY EXISTS ACROSS THE SOUTHERN 2/3RDS OF THE CWA WHILE THE BEST LIFT AND LOW LEVEL SHEAR REMAINS TO OUR NORTH. SPC CONTINUES TO CARRY AN AREA OF SEE TEXT MENTIONING MARGINALLY SEVERE STORMS ACROSS THE SOUTHERN PORTIONS OF OUR CWA. STAYED PRETTY CLOSE TO THE MET/MAV GUIDANCE FOR TEMPERATURES THROUGH TONIGHT. EXPECT THE LOW TEMPERATURES TO REMAIN PRETTY WARM AND ONLY DROP INTO THE 60S TONIGHT. && .SHORT TERM /MONDAY THROUGH TUESDAY/... THE UPPER LEVEL LOW REMAINS NEAR THE REGION FOR THE NEXT COUPLE OF DAYS WHICH SEEMS LIKELY TO KEEP US IN A SHOWERY PATTERN FOR A FEW DAYS. WITH UNCERTAINTY AND DISPARITY IN THE VARIOUS MODELS FROM RUN TO RUN WITH RESPECT TO THE POSITION AND MOVEMENT OF THIS FEATURE WE HAVE OPTED TO GO WITH CHC/SCHC POPS THROUGHOUT THE PERIOD. WITH THIS FEATURE IN PLACE WE WILL BE HARD PRESSED TO SEE MUCH SUN OVER THE NEXT SEVERAL DAYS AND THEREFORE WILL KEEP THE FORECAST CLOUDY THROUGH THE PERIOD. AS THE UPPER LOW STARTS TO FALL APART AND BECOME MORE WAVE-LIKE IN NATURE, AS SURFACE HIGH PRESSURE STARTS TO BUILD TOWARD THE REGION, WE MAY START TO SEE LESS CLOUDS ACROSS THE REGION, ESPECIALLY OVER THE SOUTHERN ZONES. HOWEVER, WE DO NOT EXPECT THIS TO OCCUR QUICKLY WITH CLOUDS LIKELY REMAINING THROUGH AT LEAST THE MIDWEEK TIMEFRAME. MOS GUIDANCE IS GENERALLY CLOSE WITH RESPECT TO TEMPERATURES SO WE WENT WITH A BLEND FOR THE PERIOD. TEMPERATURES WILL BE COOLER AS WE REMAIN UNDER CLOUDY SKIES. MAXTS INTO THE LOW TO MID 80S ARE EXPECTED FOR MONDAY AND EVEN COOLER, MAYBE POSSIBLY NOT EVEN GETTING OUT OF THE 70S, ON TUESDAY /COOLER OVER THE NW AREAS/. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... AN UPPER LEVEL LOW PRESSURE TROUGH WILL ROTATE ACROSS OUR AREA TUESDAY NIGHT AND THEN HEAD OFF TO THE EAST WEDNESDAY. THIS COULD PRODUCE A FEW SHOWERS IN OUR AREA, ALTHOUGH PROBABILITIES WILL BE IN THE SLIGHT CHANCE TO CHANCE CATEGORIES. A WEAK COLD FRONT IS THEN FORECAST TO CROSS THE REGION LATE WEDNESDAY OR WEDNESDAY NIGHT ACCOMPANIED BY SCATTERED SHOWERS OR THUNDERSTORMS. THE FRONT WILL MOVE OFF TO THE EAST THURSDAY, ALLOWING A LARGE AREA OF HIGH PRESSURE TO PUSH IN FROM THE WEST. THE HIGH WILL DOMINATE OUR WEATHER WELL INTO THE WEEKEND. TEMPERATURES THROUGH THIS PERIOD WILL AVERAGE NEAR OR SLIGHTLY BELOW NORMAL. THE COOLEST DAY WILL BE FRIDAY WHEN HIGHS ARE IN THE 70S TO LOW 80S. THE REMAINDER OF THE DAYS WILL SEE HIGHS IN THE MID 70S TO MID 80S. OVERNIGHT LOWS TUESDAY NIGHT AND WEDNESDAY NIGHT WILL BE IN THE UPPER 50S AND 60S. THURSDAY NIGHT AND FRIDAY NIGHTS, UNDER MOSTLY CLEAR SKIES, WILL HAVE LOWS IN THE 50S TO MID 60S. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AN AREA OF LOW PRESSURE WITH AN ASSOCIATED COLD FRONT WILL SETTLE INTO OUR AREA TODAY. THIS FEATURE IS FORECAST TO BE A SLOW MOVER AS IT MEANDERS AROUND THE MID ATLANTIC REGION THROUGH THE FIRST HALF OF THE WEEK. THE MOISTURE CONTINUES TO INCREASE AND DEEPEN ACROSS THE AREA EARLY THIS MORNING, WHICH IS EVIDENT BY HIGHER DEW POINTS ALONG WITH LOWER CEILINGS. THE CEILING AND VISIBILITY FORECAST IS OF LOWER CONFIDENCE GIVEN VARYING MODEL GUIDANCE. WE TRIED TO GO CLOSE TO CONTINUITY AS THERE ARE SOME MVFR CEILINGS ALREADY AROUND /EVEN ISOLATED POCKETS OF IFR/. THERE DOES APPEAR TO BE A QUICKER RESPONSE TO THE DEEPENING MOISTURE, THEREFORE WE MAINTAINED OUR NEW FORECASTS CLOSER TO THE GUIDANCE THAT HINTED AT THIS. WE DECIDED TO USE A COUPLE OF TEMPO GROUPS TODAY TO FAVOR SOME VARYING CONDITIONS FOR AWHILE BEFORE A MORE DOMINANT PATTERN TAKES HOLD. THIS WILL BE REFINED WITH THE 12Z TAF ISSUANCE AS SOME RESTRUCTURING MAY BE NEEDED. THE INCREASING FLOW ABOVE THE SURFACE EARLY THIS MORNING IS HELPING TO DEVELOP SHOWERS. THESE HAVE QUICKLY FORMED AS A WARM FRONT IS ALSO GRADUALLY LIFTING NORTHWARD. THE HEAVIEST AND MORE CONCENTRATED SHOWERS ARE ANTICIPATED TO REMAIN NORTH OF THE TERMINALS THIS MORNING, BUT WILL BE CLOSE TO KRDG AND KABE. WE THEREFORE WENT WITH A VCSH AT MOST TO START THEN INSERTED A TEMPO GROUP THROUGH TIME TO INDICATE A GREATER CHANCE OF LOWER CONDITIONS AND SHOWERS. AS THE SURFACE LOW AND COLD FRONT ENTERS OUR AREA, SHOWERS AND EVEN A FEW THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD FOR AWHILE FROM WEST TO EAST ESPECIALLY FROM MID MORNING TO ABOUT LATE AFTERNOON. OUR CONFIDENCE IS LOW REGARDING THE THUNDER CHANCE AND EVEN COVERAGE, THEREFORE JUST STUCK WITH A CB MENTION FOR TODAY INTO TONIGHT. SOME HEAVY DOWNPOURS WILL BE POSSIBLE, THEREFORE A QUICK REDUCTION IN THE VISIBILITIES CAN OCCUR INTO TONIGHT. GIVEN THE WEALTH OF MOISTURE AROUND THROUGH THE DAY, THE CEILINGS ONCE THEY COMPLETELY LOWER MAY HAVE TROUBLE IMPROVING. PERHAPS SOME IMPROVEMENT LATER THIS AFTERNOON AND TONIGHT AS THE MORE ORGANIZED ACTIVITY COMES TO AN END. A SOUTHEASTERLY WIND TODAY NEAR 10 KNOTS WILL SHIFT AROUND TONIGHT AS LOW PRESSURE SLOWLY SLIDES EAST OF THE AREA. THERE COULD BE A FEW MODEST GUSTS TODAY GIVEN THE STRENGTHENING FLOW ABOVE THE SURFACE, HOWEVER FOR NOW WE DID NOT INCLUDE ANY GUSTS. THE WINDS SHOULD LIGHTEN UP THIS EVENING, ALTHOUGH A SHIFT TO THE NORTHEAST OR EVEN NORTH SHOULD OCCUR AS LOW PRESSURE DROPS SOUTH AND EASTWARD. THE WIND SHIFT TIMING IS OF LOWER CONFIDENCE, ALTHOUGH AT THAT TIME THE SPEEDS SHOULD BE UNDER 10 KNOTS. OUTLOOK... A SLOW MOVING STORM SYSTEM WILL BRING SHOWERY WEATHER WITH THE POTENTIAL FOR REDUCED CEILINGS/VISIBILITIES AT TIMES MONDAY AND TUESDAY. DEPENDING ON THE TRACK OF THE STORM SYSTEM, A NORTHEAST FLOW MAY END UP BECOMING ESTABLISHED MONDAY AND TUESDAY, RESULTING IN WIDESPREAD LOWER CLOUDS AND PERHAPS SOME FOG. AS THE SYSTEM GRADUALLY MOVES AWAY ON WEDNESDAY, SOME IMPROVEMENT SHOULD TAKE PLACE ALTHOUGH A SHOWER OR THUNDERSTORM CANNOT BE RULED OUT AS A SECONDARY COLD FRONT MOVES THROUGH. HIGH PRESSURE THEN LOOKS TO SETTLE IN FOR THURSDAY. && .MARINE... AN AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL GRADUALLY SETTLE INTO OUR AREA TODAY. MEANWHILE, A WARM FRONT WILL SLOWLY LIFT NORTHWARD DURING THE DAY. THIS WILL RESULT IN A SOUTH TO SOUTHEASTERLY FLOW. THERE IS WAA AHEAD OF THESE FEATURES AND THE LOW-LEVEL FLOW IS FORECAST TO INCREASE TODAY. THIS HAS ALREADY BEEN EVIDENT IN RADAR VELOCITY AND VWP DATA. GIVEN THE WAA, THE LATEST THINKING IS THAT THE WINDS REMAIN BELOW ADVISORY CRITERIA TODAY AND TONIGHT. THE FORECAST SOUNDINGS INDICATE THE POTENTIAL FOR GUSTS 20 TO NEAR 25 KNOTS FOR A TIME TODAY, HOWEVER WILL MAINTAIN UNDER 25 KNOTS. THE SOUTHERLY FLOW WILL TEND TO BUILD THE SEAS SOME TODAY, ALTHOUGH THE LATEST THINKING IS THAT ANY 5 FOOTERS THAT DEVELOP REMAIN EAST OF OUR WATERS. THE AFOREMENTIONED SURFACE LOW THEN SLIDES ACROSS OUR AREA BUT SLOWLY MOVES EASTWARD AS THE TROUGH ALOFT CLOSES OFF IN THE NORTHEAST TO MID ATLANTIC. THE MODEL GUIDANCE VARIES SOME IN THE DETAILS WITH THE TRACK AND STRENGTH OF THIS SURFACE LOW AS IS GETS OVER THE WATER AND SLIDES EASTWARD. IT DOES APPEAR THAT A TIGHTER PRESSURE GRADIENT SETS UP ACROSS OUR NORTHERN WATERS LATER MONDAY AND TUESDAY AS THE SURFACE LOW SLOWLY DEPARTS AND A SURFACE HIGH IS NEAR NORTHERN NEW ENGLAND. THE 00Z GFS LOOKS LIKE IT IS A LITTLE WEAKER WITH THE LOW-LEVEL FLOW NOW, ALTHOUGH IT MAY STILL BE TO STRONG. THE ONSHORE FLOW SHOULD BUILD THE SEAS TO ABOUT 5 FEET, ALTHOUGH HIGHER SEAS ARE SOMEWHAT QUESTIONABLE AS IT DEPENDS ON THE DURATION OF THE ONSHORE FLOW. THEREFORE, WE DID NOT STRAY TO FAR FROM CONTINUITY REGARDING SEAS AND NO ADVISORIES WILL BE ISSUED ATTM. A WEAK AREA OF HIGH PRESSURE MOVES ACROSS WEDNESDAY, ALTHOUGH A SECONDARY COLD FRONT ALSO APPEARS TO MOVE THROUGH. A LARGER HIGH PRESSURE SYSTEM THEN LOOKS TO SETTLE IN FOR THURSDAY WITH NO SIGNIFICANT WEATHER ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...MEOLA SHORT TERM...MEOLA LONG TERM...RPW AVIATION...GORSE MARINE...GORSE
Hazardous weather outlook, Aug 22, 5:50 AM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 550 AM EDT SUN AUG 22 2010 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-231000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 550 AM EDT SUN AUG 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE TODAY INTO TONIGHT, WHICH MAY LEAD TO POOR DRAINAGE FLOODING AND PONDING OF WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-231000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 550 AM EDT SUN AUG 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE COAST OF NEW JERSEY INTO TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE TODAY INTO TONIGHT, WHICH MAY LEAD TO POOR DRAINAGE FLOODING AND PONDING OF WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-231000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 550 AM EDT SUN AUG 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 22, 9:06 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 AM EDT SUN AUG 22 2010
MDZ008-PAZ067-221330-
CECIL MD-CHESTER PA-
906 AM EDT SUN AUG 22 2010
...A CLUSTER OF VERY HEAVY SHOWERS WITH A POSSIBLE DEVELOPING STRONG
THUNDERSTORM WILL AFFECT CECIL AND CHESTER COUNTIES...
AT 903 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY SHOWERS WITH A POSSIBLE ISOLATED STRONG THUNDERSTORM 18
MILES SOUTHWEST OF ELKTON...MOVING EAST AT 15 MPH. THE VERY HEAVY
SHOWERS AND ISOLATED THUNDERSTORM WILL BE NEAR PORT DEPOSIT AROUND
915 AM...PERRYVILLE AROUND 925 AM AND CHARLESTOWN AROUND 930 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS CLUSTER OF SHOWERS IS PART OF A DEVELOPING LINE OF HEAVY
SHOWERS THAT EXTENDED NORTHWARD INTO OXFORD OF SOUTHEAST
PENNSYLVANIA.
LAT...LON 3972 7614 3994 7593 3945 7581 3942 7601
3945 7600 3946 7602 3953 7599 3955 7603
3954 7607 3963 7616
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 12:23 PM EDT | Special Weather Statement | PHI | Ocean | 22 min |
| Aug 22, 12:42 PM EDT | Special Weather Statement | PHI | Ocean | 48 min |
| Aug 22, 1:09 PM EDT | Special Weather Statement | PHI | Atlantic | 66 min |
| Aug 22, 1:12 PM EDT | Special Weather Statement | PHI | Monmouth | 63 min |
| Aug 22, 1:14 PM EDT | Special Weather Statement | PHI | Morris, Somerset | 61 min |
| Aug 22, 1:30 PM EDT | Special Weather Statement | PHI | Monmouth | 60 min |
| Aug 22, 1:57 PM EDT | Special Weather Statement | PHI | Morris | 63 min |
| Aug 22, 2:00 PM EDT | Special Weather Statement | PHI | Monmouth | 60 min |
| Aug 22, 2:21 PM EDT | Special Marine Warning | PHI | 54 min | |
| Aug 22, 2:25 PM EDT | Special Weather Statement | PHI | Morris | 35 min |
| Aug 22, 2:32 PM EDT | Special Weather Statement | PHI | Salem | 58 min |
| Aug 22, 2:56 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 64 min |
| Aug 22, 3:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 65 min |
| Aug 22, 3:29 PM EDT | Special Weather Statement | PHI | Salem | 61 min |
| Aug 22, 3:44 PM EDT | Tornado Warning | PHI | Gloucester | 31 min |
| Aug 22, 4:07 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 113 min |
| Aug 22, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 65 min |
| Aug 22, 4:31 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 59 min |
| Aug 22, 4:39 PM EDT | Special Weather Statement | PHI | Somerset | 66 min |
| Aug 22, 5:04 PM EDT | Special Weather Statement | PHI | Salem | 56 min |
| Aug 22, 5:14 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 2 hr |
| Aug 22, 5:18 PM EDT | Special Weather Statement | PHI | Middlesex, Morris | 57 min |
| Aug 22, 5:31 PM EDT | Special Weather Statement | PHI | Camden | 59 min |
| Aug 22, 5:43 PM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 2 hr |
| Aug 22, 6:30 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 60 min |
| Aug 22, 7:13 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 62 min |
| Aug 22, 7:23 PM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 67 min |
| Aug 22, 1:00 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 60 min |
| Aug 22, 2:02 PM EDT | Special Weather Statement | PHI | Delaware | 58 min |
| Aug 22, 3:11 PM EDT | Areal Flood Advisory | PHI | Delaware | 2 hr |
| Aug 22, 3:18 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 57 min |
| Aug 22, 2:50 PM EDT | Special Weather Statement | PHI | Kent | 55 min |
| Aug 22, 5:06 PM EDT | Special Weather Statement | PHI | Caroline | 54 min |
| Aug 22, 2:07 PM EDT | Special Weather Statement | PHI | Sussex | 68 min |
| Aug 22, 2:45 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Aug 22, 2:54 PM EDT | Areal Flood Advisory | PHI | Sussex | 111 min |
| Aug 22, 6:38 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Aug 22, 7:10 PM EDT | Special Weather Statement | PHI | Sussex | 65 min |
| Aug 22, 7:27 PM EDT | Areal Flood Advisory | PHI | Sussex | 2 hr |
Nearby
Special Weather Statements in Maryland, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.